Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 137, NWS San Angelo, TX

June 11, 2012Menard County, Texas

NWS San Angelo, TX issued this severe thunderstorm warning at Jun 11, 2012, 8:35 PM CDT for Menard County, Texas. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 11, 2012, 8:35 PM CDT (01:35 UTC)
Expired
Jun 11, 2012, 9:07 PM CDT
In force
32 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon

County Menard County, TX

The radar

The San Angelo radar (KSJT), 87 km from the middle of the area, began a volume at 01:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 1.6 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2012-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 160 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2012-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
160 J/kg
Mixed-layer CIN
-220 J/kg
Mixed-layer LCL
3564 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

979 
WUUS54 KSJT 120135
SVRSJT
TXC327-120215-
/O.NEW.KSJT.SV.W.0137.120612T0135Z-120612T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
835 PM CDT MON JUN 11 2012

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MENARD COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 915 PM CDT

* AT 831 PM CDT...A SEVERE THUNDERSTORM WAS 11 MILES NORTHEAST OF
  FORT MCKAVETT...OR 11 MILES WEST OF MENARD...MOVING SOUTH AT 25
  MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL.
  DAMAGING WINDS IN EXCESS OF 60 MPH.

  WITH POSSIBLE STORM IMPACTS...
  A FEW VEHICLE DENTS...
  MINOR ROOF AND PLASTIC SIGN DAMAGE...
  SOME TREE LIMB DAMAGE...WEAKENED TREES TOPPLED...
  UNSECURED LIGHT OBJECTS BLOWN AROUND...
  SCATTERED POWER OUTAGES POSSIBLE...
  POTENTIALLY DEADLY LIGHTNING.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CAMP
  SOL MAYER...US-377 NEAR THE KIMBLE-MENARD COUNTY LINE...THE
  INTERSECTION OF RANCH ROAD 1773 AND RANCH ROAD 1221...THE
  INTERSECTION OF US-83 AND HIGHWAY 29 AND THE INTERSECTION OF US-83
  AND RANCH ROAD 1773.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...DEADLY LIGHTNING IS 
OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS 
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR 
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY EVENING FOR WESTERN TEXAS.

&&

LAT...LON 3071 10012 3099 10012 3106 9978 3072 9948
      3071 9949
TIME...MOT...LOC 0133Z 341DEG 20KT 3092 9996

$$

HUBER
1 follow-up statement
838 
WWUS54 KSJT 120207
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
907 PM CDT MON JUN 11 2012

TXC327-120217-
/O.CAN.KSJT.SV.W.0137.000000T0000Z-120612T0215Z/
MENARD TX-
907 PM CDT MON JUN 11 2012

...THE SEVERE THUNDERSTORM WARNING FOR MENARD COUNTY IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY EVENING FOR WESTERN TEXAS.

LAT...LON 3071 10012 3099 10012 3106 9978 3072 9948
      3071 9949
TIME...MOT...LOC 0207Z 341DEG 20KT 3074 9989

$$

HUBER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 6:38 PM CDT, 1 hour 57 minutes earlier.

Area forecast discussion, Jun 11, 6:38 PM CDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
638 PM CDT MON JUN 11 2012

.DISCUSSION...

LOOK FOR SHOWERS AND THUNDERSTORMS TO CONTINUE ACROSS WEST CENTRAL
TEXAS FOR A FEW HOURS THIS EVENING. AVIATION BELOW HAS DETAILS.

&&

.AVIATION...

SHORT TERM MODELS INDICATE CONDITIONS FAVORABLE FOR CONTINUED
SHOWERS AND THUNDERSTORMS THIS EVENING...MAINLY NORTH OF
INTERSTATE 10. OTHERWISE...EXPECT VFR CONDITIONS AND SOUTHERLY
SURFACE WINDS AROUND 10 KNOTS.

HUBER

&&

.PREV DISCUSSION... /ISSUED 327 PM CDT MON JUN 11 2012/

SHORT TERM...
TEMPS CONTINUE TO SOAR ACROSS WEST CENTRAL TX WITH CURRENT READINGS
RANGING FROM THE UPPER 97 TO 106 DEGREES. A COLD FRONT MOVED INTO
THE BIG COUNTRY EARLIER TODAY BUT APPEARS TO HAVE STALLED ALONG A
NEWCASTLE...TO ANSON...TO BIG SPRING LINE. MODEST CONVERGENCE EXISTS
ALONG THIS BOUNDARY BUT THE ENVIRONMENT REMAINS CAPPED AT THIS TIME
WITH ONLY SOME SPARSE ALTO CU CURRENTLY OVERHEAD. LOOKING BACK TO
THE WEST...LARGE SCALE ASCENT CAN BE SEEN ON THE VISIBLE LOOP AS
HIGH CLOUDS DEVELOP OVER SOUTHWEST TX AND THE HIGH BASED CU FIELD
TAKES OFF. THIS TREND WILL CONTINUE AS THE ASCENT OVERSPREADS THE
CWA OVER THE NEXT FEW HOURS. THIS WILL ALSO HELP WEAKEN THE CAP AND
ENHANCE MID LEVEL LAPSE RATES. ISOLATED CONVECTION IS EXPECTED TO
DEVELOP THIS AFTERNOON IN THE GENERAL VICINITY OF THE BOUNDARY AND
MOVE EAST DURING THE EVENING HOURS. SEVERAL OF THE HI RES CONVECTION
MODELS DEPICT A BIT MORE DEVELOPMENT OVER THE SOUTH PLAINS THIS
EVENING...PROVIDING ENHANCED RAIN CHANCES OF THE BIG COUNTRY. GIVEN
THE CLASSIC INVERTED V SOUNDINGS AND MODEST INSTABILITY...A FEW
STORMS MAY BECOME SEVERE THROUGH THIS EVENING WITH THE PRIMARY
CONCERNS BEING GUSTY WINDS AND LARGE HAIL.

TEMPS TONIGHT WILL DEPEND LARGELY ON WHEN/WHERE CONVECTION DEVELOPS
BUT I THINK WE WILL SEE LOW TO MID 70S AS THE GENERAL CONSENSUS.
PRECIP IS EXPECTED TO WIND DOWN AROUND OR SHORTLY AFTER MIDNIGHT
WITH THE FRONTAL BOUNDARY BIFURCATING THE CWA FROM WEST TO EAST.
THIS FRONT WILL MOVE NORTH ON TUESDAY AND IS EXPECTED TO EXTEND FROM
NEAR SWEETWATER TO BROWNWOOD BY MID AFTERNOON. ANY STORMS THAT FORM
ALONG THE BOUNDARY WILL MOVE TO THE EAST...KEEPING RAIN CHANCES
GENERALLY ON THE COOL SIDE OF THE BOUNDARY. THE SOUTHWEST HALF OF
THE CWA WILL AGAIN BE HOT AND DRY. I CONTEMPLATED ADDING SOME TRIPLE
DIGIT HEAT TO THE FORECAST ONCE AGAIN BUT THERE WAS JUST ENOUGH
UNCERTAINTY IN THE EXPECTED LOCATION OF THE FRONT THAT I
CONSERVATIVELY CHOSE UPPER 90S AS THE PREVAILING TEMPS. HIGHS WILL
REMAIN CLOSER TO 90 DEGREES NORTH OF THE FRONT. WE REMAIN IN A
THREAT AREA FOR SEVERE WEATHER ON TUESDAY BUT THIS WILL BE PRIMARY
IN THE LATE AFTERNOON AND EVENING HOURS.

CLIMATE...
RECORD HIGH TEMPERATURES HAVE BEEN SET AT ABILENE AND SAN ANGELO
AS OF 250 PM CDT...SAN ANGELO HAS REACHED 108 DEGREES AND ABILENE
104 DEGREES. THE PREVIOUS MARKS WERE SET IN 1917 AND 2009 FOR
BOTH SAN ANGELO AND ABILENE.

JOHNSON

LONG TERM...
A STATIONARY FRONTAL BOUNDARY WILL EXTEND FROM SE NEW MEXICO EAST
ACROSS THE SOUTHERN BIG COUNTRY TOMORROW EVENING. IN ADDITION...A
DRYLINE WILL EXTEND NORTH FROM THE BIG BEND REGION INTO SOUTHEAST
NEW MEXICO WHERE IT WILL INTERSECT THE FRONTAL BOUNDARY. GIVEN
GOOD AFTERNOON HEATING CONCOMITANT WITH A MOIST AND UNSTABLE
BOUNDARY LAYER...MODELS SUGGEST CONVECTIVE INITIATION WEST OF THE
FORECAST AREA ALONG AND NORTH OF THE FRONTAL BOUNDARY AND ALONG
THE DRYLINE BY LATE TOMORROW AFTERNOON. A DEVELOPING COMPLEX OF
THUNDERSTORMS WILL THEN TRACK E/SE OVER THE FORECAST AREA THROUGH
THE EVENING AND OVERNIGHT HOURS BRINGING THE CWA ITS BEST CHANCE
OF RAINFALL. THE THUNDERSTORM COMPLEX SHOULD EXIT OUR EASTERN
COUNTIES BY LATE WEDNESDAY AFTERNOON BRINGING AN END TO OUR
RAINFALL CHANCES. THE BEST CHANCE OF SIGNIFICANT RAINFALL WILL
FAVOR THE NORTHERN HALF OF THE FORECAST AREA LATE TUESDAY INTO
EARLY WEDNESDAY.

THE REMAINDER OF THE EXTENDED WILL BE DRY WITH THE FORECAST AREA
REMAINING UNDER THE INFLUENCE OF AM UPPER LEVEL RIDGE. AFTERNOON
HIGHS WILL NOT BE AS HOT AS OUR RECORD HIGHS...REMAINING GENERALLY
IN THE MID 90S...STILL ABOVE OUR SEASONAL NORMS. MORNING LOWS IN
THE LOWER 70S WILL CONTINUES TO BE WARMER THAN OUR SEASONAL NORMS
OF UPPER 60S.

FIRE WEATHER...
RELATIVE HUMIDITY VALUES THIS AFTERNOON WILL FALL TO AROUND 15
PERCENT ACROSS THE WESTERN CONCHO VALLEY AND CROCKETT COUNTY THIS
AFTERNOON. HOWEVER...20 FT WIND SPEEDS WILL GENERALLY REMAIN LESS
THAN 12 MPH SUSTAINED...KEEPING FIRE WEATHER CONCERNS LIMITED
DESPITE THE VERY HOT TEMPERATURES. WINDS WILL AGAIN BE RELATIVELY
LIGHT ON TUESDAY WITH RELATIVE HUMIDITIES RUNNING 5-10 PERCENT
HIGHER. WE WILL HAVE ISOLATED TO SCATTERED THUNDERSTORMS THROUGH
WEDNESDAY WHICH MAY ENHANCE THE THREAT OF FIRE STARTS. AFTER
WEDNESDAY...TEMPERATURES WILL MODERATE INTO THE MID/UPPER 90S
ACROSS THE FORECAST AREA. WE WILL SEE INCREASING SOUTH 20 FT
WINDS OF 12-16 MPH BUT MINIMUM RELATIVE HUMIDITIES WILL TYPICALLY
REMAIN ABOVE 25 PERCENT.

JOHNSON

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE 	 71  89  72  92  73 /  30  20  50  20  10
SAN ANGELO 	 76  98  75  96  74 /  20  10  30  10  10
JUNCTION 	 74  99  74  94  73 /  20   0  20  10  10

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

HUBER
Hazardous weather outlook, Jun 11, 3:55 PM CDT, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
355 PM CDT MON JUN 11 2012

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-121100-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
355 PM CDT MON JUN 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND THIS EVENING. A FEW
STORMS MAY BECOME SEVERE WITH THE PRIMARY THREATS BEING LARGE HAIL
AND DAMAGING WINDS. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR
MUCH OF THE BIG COUNTRY...CONCHO VALLEY AND HEARTLAND COUNTIES UNTIL
11 PM TONIGHT.

IN ADDITION...HEAT INDEX VALUES WILL REMAIN AROUND 105 DEGREES
ACROSS THE HEARTLAND AND NORTHWEST HILL COUNTRY THROUGH THE
REMAINDER OF THE AFTERNOON. TAKE EXTRA PRECAUTIONS WHEN SPENDING
TIME OUTDOORS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS WILL BE POSSIBLE TUESDAY AND WEDNESDAY. THE BEST
CHANCE OF PRECIPITATION WILL BE TUESDAY NIGHT AS AN UPPER LEVEL
DISTURBANCE MOVES ACROSS THE REGION. SOME STORMS MAY BECOME SEVERE
WITH THE PRIMARY THREATS BEING LARGE HAIL AND DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THIS EVENING AND AGAIN
ON TUESDAY.

JOHNSON

In the hours before

Special weather statement, Jun 11, 6:57 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
657 PM CDT MON JUN 11 2012

TXZ139-120100-
COLEMAN TX-
657 PM CDT MON JUN 11 2012

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 800 PM CDT FOR
COLEMAN COUNTY...

AT 653 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 5 MILES NORTH OF COLEMAN...MOVING
SOUTHEAST AT 10 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  COLEMAN BY 720 PM CDT
  ECHO BY 730 PM CDT
  SANTA ANNA BY 800 PM CDT

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
HEAVY RAINFALL MAY CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY EVENING FOR WESTERN TEXAS.

LAT...LON 3149 9921 3148 9925 3143 9932 3148 9943
      3144 9949 3150 9952 3150 9962 3154 9968
      3155 9967 3155 9969 3158 9972 3208 9971
      3208 9920
TIME...MOT...LOC 2357Z 304DEG 8KT 3190 9943

20
Special weather statement, Jun 11, 7:01 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
701 PM CDT MON JUN 11 2012

TXZ072-120100-
TOM GREEN TX-
701 PM CDT MON JUN 11 2012

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 800 PM CDT FOR TOM
GREEN COUNTY...

AT 653 PM CDT...A CLUSTER OF STRONGS THUNDERSTORM WAS INDICATED BY
NATIONAL WEATHER SERVICE DOPPLER RADAR OVER THE WESTERN HALF OF TOM
GREEN COUNTY...FROM SAN ANGELO WEST TO THE IRION COUNTY BORDER. THE
INDIVIDUAL STORMS WERE MOVING SLOWLY EAST AT 10 MPH...WITH NEW
STORMS GRADUALLY DEVELOPING TO THE SOUTH.

* THE STRONG THUNDERSTORMS WILL BE NEAR...
  SAN ANGELO BY 700 PM CDT
  VERIBEST AND WALL BY 715 PM CDT

WIND GUSTS TO 50 MPH ARE LIKELY WITH THESE STORMS. AREAS OF BLOWING
DUST ARE LIKELY NEAR DIRT FIELDS...AND THIS MAY CAUSE LOCALIZED
SHARPLY REDUCED VISIBILITY. RESIDENTS ARE ENCOURAGED TO MONITOR THE
SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD
A WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY EVENING FOR WESTERN TEXAS.

LAT...LON 3161 10026 3127 10020 3124 10068 3155 10068
TIME...MOT...LOC 2357Z 253DEG 7KT 3144 10051
Special weather statement, Jun 11, 7:47 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
747 PM CDT MON JUN 11 2012

TXZ140-120145-
BROWN TX-
747 PM CDT MON JUN 11 2012

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 845 PM CDT FOR BROWN
COUNTY...

AT 745 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 2 MILES SOUTH OF LAKE BROWNWOOD...OR
ABOUT 8 MILES NORTHWEST OF BROWNWOOD...MOVING SOUTHEAST AT 25 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  BROWNWOOD AND OWENS BY 800 PM CDT
  EARLY BY 805 PM CDT
  ZEPHYR BY 825 PM CDT

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE ALSO LIKELY WITH THIS
STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY EVENING FOR WESTERN TEXAS.

LAT...LON 3169 9868 3169 9875 3161 9877 3153 9890
      3171 9920 3187 9919 3190 9912 3185 9876
      3174 9868 3170 9867
TIME...MOT...LOC 0047Z 297DEG 24KT 3178 9907
Local storm report, Jun 11, 7:52 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
752 PM CDT MON JUN 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 PM     TSTM WND GST     ABILENE                 32.45N  99.73W
06/11/2012  M60 MPH          TAYLOR             TX   PUBLIC

            60 MPH WINDS AT DYESS AFB

&&

EVENT NUMBER SJT1200220

HUBER
Local storm report, Jun 11, 8:01 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SAN ANGELO TX
801 PM CDT MON JUN 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TSTM WND GST     ABILENE                 32.45N  99.73W
06/11/2012  M60 MPH          TAYLOR             TX   PUBLIC

            60 MPH WINDS AT DYESS AFB

&&

CORRECTED EVENT TIME

EVENT NUMBER SJT1200220

HUBER
Special weather statement, Jun 11, 8:10 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
810 PM CDT MON JUN 11 2012

TXZ099-114-120215-
SHACKELFORD TX-THROCKMORTON TX-
810 PM CDT MON JUN 11 2012

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 915 PM CDT FOR
SHACKELFORD AND THROCKMORTON COUNTIES...

AT 807 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 6 MILES NORTHWEST OF FORT GRIFFIN...OR
ABOUT 14 MILES SOUTHWEST OF THROCKMORTON...MOVING NORTHEAST AT 15
MPH. ANOTHER STRONG STORM WAS LOCATED OVER NORTHERN SHACKELFORD
COUNTY NEAR FORT GRIFFIN...ALSO MOVING NORTHEAST AT 15 MPH.

* THE STRONG THUNDERSTORMS WILL BE NEAR...
  THE INTERSECTION OF US-283 AND RANCH ROAD 209 BY 820 PM CDT
  THE INTERSECTION OF US-183 AND US-283 BY 840 PM CDT
  THROCKMORTON BY 900 PM CDT

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THESE STORMS.
RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE
PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY EVENING FOR WESTERN TEXAS.

LAT...LON 3339 9895 3301 9894 3297 9897 3296 9911
      3289 9916 3289 9927 3299 9944 3341 9945
      3340 9896
TIME...MOT...LOC 0109Z 216DEG 12KT 3302 9929

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 7:01 PM CDTSpecial Weather StatementSJTTom Green59 min
Jun 11, 7:20 PM CDTSevere Thunderstorm WarningSJTConcho, Menard40 min
Jun 11, 7:43 PM CDTSevere Thunderstorm WarningSJTCallahan, Jones, Shackelford, Taylor34 min
Jun 11, 7:47 PM CDTSpecial Weather StatementSJTBrown58 min
Jun 11, 8:01 PM CDTSevere Thunderstorm WarningSJTConcho, Menard44 min
Jun 11, 8:10 PM CDTSpecial Weather StatementSJTThrockmorton65 min
Jun 12, 10:40 AM CDTSpecial Weather StatementSJTThrockmorton65 min
Jun 12, 11:03 AM CDTSpecial Weather StatementSJTShackelford57 min
Jun 12, 11:26 AM CDTSevere Thunderstorm WarningSJTShackelford49 min
Jun 12, 12:05 PM CDTSevere Thunderstorm WarningSJTCallahan, Shackelford40 min
Jun 12, 12:54 PM CDTSevere Thunderstorm WarningSJTBrown, Callahan, Coleman51 min
Jun 12, 1:24 PM CDTSpecial Weather StatementSJTShackelford36 min
Jun 12, 1:41 PM CDTSevere Thunderstorm WarningSJTBrown54 min
Jun 12, 2:01 PM CDTSpecial Weather StatementSJTColeman59 min
Jun 12, 2:10 PM CDTSevere Thunderstorm WarningSJTColeman32 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.